# SDR UIEA2020061981313

- Difficulty date: June 15, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,208 hours, 15,326 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RADIAL SPIKING ON EHSI RADAR DISPLAY ON BOTH CAPTAIN`S AND FIRST OFFICER`S EHSI IN BOTH LT & RT SYSTEMS.  PERFORMED FIM 34-22 FT 806 AND AMM OPS TEST 34-43-00, LT AND RT WX RADAR SYSTEMS. NO FAULTS FOUND, BITE TESTS AND TEST PATTERNS DISPLAYED OK.
